# SDR DALA2024081308104

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 73,143 hours, 9,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DURING SVC CHK FOUND CABIN EMERGENCY PATH EXIT LIGHT INOP SEAT ROW 38,39 & 40 R/H SIDE. CORRECTIVE ACTION: T/S PER A330 TSM 33-51-00-810-808-A, FOUND BROKEN WIRE FROM WALL SIDE, SPLICED WIRE PER AWM 31-51-22 AND ESPM 20-42-00 OPS CHK GOOD A/C OK FOR SVC. (5868657)
